# SDR HALA2019112000493

- Difficulty date: November 15, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 25,890 hours, 3,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 47 AND 53.2 AT -Y2462 IS CORRODED AT LOCATIONS: FR47+8",FR48+21",FR50+6",FR51+20,FR52+10",FR53+4". //  CORROSION REMOVED FROM SEAT TRACK IAW A330 SRM 51-74-00 REV 103 PARA 6.A THRU 6.B (3)B REV 103.00 CORROSION AT LOCATIONS FR 47+8", FR48+21", FR50+6", FR51+20", FR52+10", FR53+4" LOCATED ON INNER VERTICAL SURFACE AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS I.A.W. A330 SRM 51-74-00 PARA 6.B (6) RELEASE 103 DUE TO INACCESSIBILITY. DAMAGE REASSESSED I.A.W. A330 SRM 51-74-00 PARA 6.B (7) REV 103 FOUND TO BE OUT OF LIMITS I.A.W. A330 SRM 53-31-15 REV 103 RII CARRIED OUT IAW HAL GMM VOL1 CHAPTER 5 REV 50 - CORROSION CONFIRMED LEVEL 2 - PART REPAIR/REPLACEMENT REQUIRED. INSTALLED REPLACEMENT COMPONENT IAW A330 SRM 51-72-11 PARA 2.A (4) AND AIRBUS DWG F53312813 ISSUE W REV 104.00. TASK COMPLETED.
